# SDR DALA2024013101429

- Difficulty date: January 29, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 70,506 hours, 23,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:611. CORRECTIVE ACTION: RESECURED ROW 37 EXIT SIGN LENS. (0177919)
